RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 1, Pages 62–70 (Mi tmf3967)  

Lower bounds for the $U$ matrix

N. E. Tyurin


Abstract: Lower bounds for the function $U(s, t)$ connected with the scattering amplitude by means of relativistic equation of damping theory are obtained.

Full text: PDF file (517 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:1, 669–675

Bibliographic databases:

Received: 22.07.1974

Citation: N. E. Tyurin, “Lower bounds for the $U$ matrix”, TMF, 24:1 (1975), 62–70; Theoret. and Math. Phys., 24:1 (1975), 669–675

Citation in format AMSBIB
\Bibitem{Tyu75}
\by N.~E.~Tyurin
\paper Lower bounds for the $U$ matrix
\jour TMF
\yr 1975
\vol 24
\issue 1
\pages 62--70
\mathnet{http://mi.mathnet.ru/tmf3967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=495912}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 1
\pages 669--675
\crossref{https://doi.org/10.1007/BF01036627}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3967
  • http://mi.mathnet.ru/eng/tmf/v24/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:144
    Full text:50
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019